# SDR FDEA201902150419

- Difficulty date: February 15, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,061 hours, 33,869 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS MSG WHEN SELECTING FLAPS 25.  COMPLIED WITH QRH AND LANDED WITH FLAPS 20.      PERFORMED FSEU BITE CHECK IAW 757 FIM 27-51  FIG104B. NO EXISTING FAULTS AND BITE CHECK GOOD ON  ALL 3 UNITS. CHECKED TRANSMISSIONS FOR TRIPED  INDICATORS AND LEAKS. NO DEFECTS NOTED. PERFORMED  OPS CHECK OF TE FLAPS NORMAL AND ALT DRIVE IAW AMM 27-51-00-5. NO DEFECTS NOTED OR EICAS MESSAGE.  FLAP LEVER HAS NO BINDING IN EITHER DIRECTION.  FLAPS RUN NORMAL AND SMOOTH. NO HISTORY. A/C OK FOR  CONTINUED SERVICE AT THIS TIME.
